Tylenol® Extra Strength Caplets Pain Reliever/Fever Reducer

Tylenol® Extra Strength Caplets Pain Reliever/Fever Reducer

Tylenol®

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Value size. Contains acetaminophen. Contains no aspirin. How Tylenol products are different: Recommended the most by doctors. Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen. Temporarily relieves minor aches and pains
...more >>

Ingredients

Active Ingredient (in each caplet)...PurposeAcetaminophen 500 mg...Pain reliever/fever reducer Inactive IngredientsCarnauba Wax*, Corn Starch, FD&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide. *Contains one or more of these ingredients. Contains no aspirin.

Directions

Directions• do not take more than directed (see overdose warning).Adults and children 12 years and over:• Take 2 caplets every 6 hours while symptoms last• Do not take more than 6 caplets in 24 hours, unless directed by a doctor• Do not use for more than 10 days unless directed by a doctorChildren under 12 years: Ask a doctor. Other Information• Store between 20-250C (68-770F).• Do not use if carton is opened or neck wrap or foil inner seal imprinted with "Tylenol" is broken or missing.

Always refer to the actual package for the most accurate information